# SDR 97ZZZX2054

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8838R
- Make and model: Blanca 14193
- Aircraft serial: 4192
- Engine: Cont IO470F
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Broken
- Location: Rt Mag
- Part time: 26 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MAGNETOS OVERHAULED APRIL 1995.  NEW SPRINGS INSTALLED.  BOTH SPRINGS FOUND BROKEN INTO 3 PARTS.  CAUSE APPEARED TO BE FROM CORROSION PITS LEADING TO STRESS POINTS.  THE REPORT WAS THAT MOST HOURS WERE FLOWN SHORTLY AFTER OVERHAUL AND THEN AIRCRAFT SAT.  THE SPRINGS WERE PURCHASED BY THIS CRS DURING JANUARY 10 TO MARCH 21, 1995 RECORDS.
